# SDR SWAA991055

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUT DOWN.  NR 2 ENGINE, OIL LOSS.  NO OIL PRESSURE AND QUANTITY INDICATION.  REMOVED AND REPLACED NR 2 ENG PER MM.
